RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 8, Pages 183–219 (Mi fpm1482)  

This article is cited in 6 scientific papers (total in 6 papers)

On Abelian groups close to $E$-solvable groups

A. R. Chekhlov

Tomsk State University

Abstract: $E$-nilpotent and $E$-solvable Abelian groups are studied. The properties of such groups are studied and examples illustrating the differences and connections between the investigated classes of groups have been presented. The structure of $E$-solvable periodical, completely decomposable, coperiodic, split mixed, and other groups is shown.

Full text: PDF file (373 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:5, 708–733

UDC: 512.541+512.552+512.553

Citation: A. R. Chekhlov, “On Abelian groups close to $E$-solvable groups”, Fundam. Prikl. Mat., 17:8 (2012), 183–219; J. Math. Sci., 197:5 (2014), 708–733

Citation in format AMSBIB
\Bibitem{Che12}
\by A.~R.~Chekhlov
\paper On Abelian groups close to $E$-solvable groups
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 8
\pages 183--219
\mathnet{http://mi.mathnet.ru/fpm1482}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 5
\pages 708--733
\crossref{https://doi.org/10.1007/s10958-014-1755-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893835773}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1482
  • http://mi.mathnet.ru/eng/fpm/v17/i8/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Chekhlov, Ml. V. Agafontseva, “Ob abelevykh gruppakh s tsentralnymi kvadratami kommutatorov endomorfizmov”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 4(24), 54–59  mathnet  elib
    2. V. M. Misyakov, “O ravenstve nulyu gruppy $\mathrm{Hom}(-, C)$”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 7 (2014), 46–51  mathnet
    3. A. R. Chekhlov, “On abelian groups with right-invariant isometries”, Siberian Math. J., 55:3 (2014), 574–577  mathnet  crossref  mathscinet  isi  elib  elib
    4. Chekhlov A.R., Danchev P.V., “on Commutator Fully Transitive Abelian Groups”, J. Group Theory, 18:4 (2015), 623–647  crossref  mathscinet  zmath  isi  elib
    5. A. R. Chekhlov, “On Abelian groups with commutative commutators of endomorphisms”, J. Math. Sci., 230:3 (2018), 502–506  mathnet  crossref  mathscinet  elib
    6. A. R. Chekhlov, “Vpolne inertnye podgruppy vpolne razlozhimykh grupp konechnogo ranga i ikh soizmerimost”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2016, no. 3(41), 42–50  mathnet  crossref  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:278
    Full text:59
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019